EconPapers    
Economics at your fingertips  
 

Job Mobility in Market Equilibrium

Glenn M. MacDonald

The Review of Economic Studies, 1988, vol. 55, issue 1, 153-168

Abstract: This paper develops a simple stochastic job matching model and uses it to derive a set of testable restrictions on the conditional probability with which a worker will be observed to change jobs over time. The restrictions describe the manner in which this probability varies with observable characteristics—current wage, labour market experience, tenure on current job, and past mobility. Econometric methods are also discussed, and some illustrative calculations provided.

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://hdl.handle.net/10.2307/2297535 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:55:y:1988:i:1:p:153-168.

Access Statistics for this article

The Review of Economic Studies is currently edited by Thomas Chaney, Xavier d’Haultfoeuille, Andrea Galeotti, Bård Harstad, Nir Jaimovich, Katrine Loken, Elias Papaioannou, Vincent Sterk and Noam Yuchtman

More articles in The Review of Economic Studies from Review of Economic Studies Ltd
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-19
Handle: RePEc:oup:restud:v:55:y:1988:i:1:p:153-168.